# SDR RAIA2009012000004

- Difficulty date: January 17, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N801HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145053
- Aircraft time: 25,274 hours, 23,407 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PATH EMERGENCY LIGHTING INOP FROM ROW 5 TO ROW 7.  MAINTENANCE REPAIRED BROKEN WIRE ON LIGHT STRIP BETWEEN ROW 5 TO 7 IAW AMM MAINTENANCE PROCEDURE, OPS CHECK GOOD.
